MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PINPOINT CAMERA HEAD; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PINPOINT CAMERA HEAD; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number PC9002
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that there was loss of image during procedure.
 
Additional Manufacturer Narrative
Alleged failure: "during the process of arthroscopic shoulder arthroplasty, the endoscope system lens suddenly went black and no image was visible, forcing the surgery to be paused.Restarting the system has not yet resolved the issue.Subsequently, another set of endoscopic system was replaced to complete the surgery.The device was repaired by a third party.".Probable root cause/s: product was not returned to stryker endoscopy.Based on the reported symptoms, reported issue can be caused by a number of electrical and/or mechanical issues affecting both the vpi and pinpoint camera and various connection points and electrical components between the two devices.Probable root cause remains unknown but can include the following: 1) damaged pinpoint camera cable.2) electrical fault or loose connection with internal camera components.3) damage to vpi connector cable socket.4) damage and/or electrical fault to internal vpi components.5) display malfunction.This complaint investigation was closed based on the device not received.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
It was reported that there was loss of image during procedure.

Brand Name
PINPOINT CAMERA HEAD
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
burnaby
san jose CA 95138
Manufacturer (Section G)
NOVADAQ TECHNOLOGIES
8329 eastlake drive, unit 101
burnaby
british columbia V5A 4 W2
CA   V5A 4W2
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key20982311
Report Number3012345110-2024-00003
Device Sequence Number9045906
Product Code GCJ
UDI-Device Identifier00858701006551
UDI-Public00858701006551
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K150956
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPC9002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/02/2024
Supplement Date Received by Manufacturer12/02/2024
Initial Report FDA Received Date12/19/2024
Supplement Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown